« on: June 12, 2019, 06:34:38 pm »
I just got out of a terrible set back from off gassing from furniture.
A specialist told me to wash my clothing in Enviroklenz laundry enhancer to remove the Chems.
I am not worse than before from breathing in Mag Oxide and Zinc Oxide.
It says mag stays in the system for 27 hrs. So I read its a GABA acting metal? Now this means im in the thick of it again?
« on: May 09, 2019, 01:28:17 pm »
Please help me design a shake that will help my extreme benzo withdrawal. I’m having trouble getting solid food down. High carb stuff makes my condition worse. I desperately need something to decrease the electricity in my brain. I threw some broccoli and celery and spinach in the blender this morning but couldnt hold it down. Disgusting. So i added some banana. But its got alot of sugar since its a carb. Also idk if i should add a few blueberries. Any suggestions? I cant tolerate cbd oil. And I’m not touching anticonvulsants with 10 foot pole. Let food be the medicine. There’s gotta be something that’ll help me.
Anyone with a problem in hair dyeing?
« on: May 04, 2019, 07:41:53 pm »
I dye my hair for 30 years and I never had a problem.
Now, whatever dye I use, immediately after my head is filled with little pimples.
I went to a dermatologist but did not find a skin problem,
just told me not to dye my hair, but I do not want it.
Is there a possibility that this is a w/d symptom?
Trying to quit after 22 years
« on: October 17, 2018, 08:31:26 am »
Hi. I was referred to this site by a health professional. I was prescribed 4 Mg./day of Alprazolam (Xanax) in 1996. I was told Xanax was not addictive. Found out otherwise the hard way. I tried to do a very slow taper off the Xanax 10 years ago. During a span of 2 years, I managed to go from 4 Mg./day to a small speck of a 1 Mg. Xanax per day. When I stopped taking that small speck, I went “insane” and ended up in the psych ward. The Dr. at the hospital switched me from 4 Mg. Xanax/day to 4 Mg. Clonazepam/day. I’m going to try to quit the Clonazepam and am hoping the other members of this site could give me some advice or tips on what to expect and how to cope without meds. I want my old self back, if that’s even possible after 22 years of taking such a high dose. I’m afraid I have permanent brain damage from these truly horrible pills. Hoping for some good advice here!
Eating + Withdrawal = SHOCK
« on: March 30, 2018, 12:36:47 am »
Has anyone else had a problem with chest shocks after eating during withdrawal process? Off Klonopin for 10 weeks yesterday… It was a low does C/T stop (medically monitored) & could not be avoided at the time. After I eat – I get a shock or a ZAP that is really intense. Usually followed with a headache. A few times I get really close to syncope. Worst symptom by far.
The type of food makes no difference. It seems to be anything in my stomach…. is hitting an incredibly sensitive vagus nerve.
Anyone else? Remedy?
any one had problems with compounded t3
« on: February 19, 2018, 06:05:33 pm »
hi I am 17375 months off the meds. the thing is m y thyroid. my t3 is 2.2 . it was 2.6. my rt3 is 30.2, my t4 is 1.38, my tsh is 1.680.
my doc wants me on 1mcg of compounded t3.
anyone who is off benzos ever had thyroid problems.?
« on: December 09, 2017, 06:23:32 pm »
That is it. I feel confused and loopy. Dumbfounded and cloudy. Like I might be on the verge of going insane. Are these normal mental symptoms?